# SDR DALA2015032102286

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y765  AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66+5",  L=0.800", W=0.400", D=0.002". REPLACED FLOORBEAM -Y765 LOCATED BETWEEN FR 64 TO FR 66+5" AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D5347-2230.
